# SDR DALA2021040602017

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,830 hours, 28,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 - AIRCRAFT DAMAGE ON RT SIDE OF A/C. CORRECTIVE ACTION : INSTALLED REPAIR DOUBLER REF A319 SRM 53-11-11-300-041.(1772144)
